# SDR 07FDEA01738

- Difficulty date: May 10, 2007
- Submitted: May 10, 2007
- Operation: Air carrier
- Aircraft: N410FE
- Make and model: Airbus A310-203
- Aircraft serial: 356
- Aircraft time: 37,658 hours, 20,102 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6 AREAS OF CORROSION EXIST AT MDCC SEAT TRACK NR 1 BETWEEN FRAMES 61 THRU 71/72 EACH AREA MEASURES 1.25 SQ INCHES.  REMOVED CORROSION ON SEAT TRACK IAW A310-200 SRM 51-74-10 3 AREAS FOUND TO BE OUT OF LIMITS IAW A310-200 SRM 53-10-16 PB 101.  ALODINED, PRIMED, AND TOPCOATED, 3 AREAS IAW A310-200 SRM 51-21-10 AND 51-75-10.  REPLACED TRACK SECTION FOUND TO BE OUT OF LIMITS IAW A310-200 SRM SUP 53-10-16 FIG 202.
